No Cover Image

Journal article 438 views

A comparison of bounded diffusion models for choice in time controlled tasks

Jiaxiang Zhang Orcid Logo, Rafal Bogacz, Philip Holmes

Journal of Mathematical Psychology, Volume: 53, Issue: 4, Pages: 231 - 241

Swansea University Author: Jiaxiang Zhang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Mathematical Psychology
ISSN: 0022-2496
Published: Elsevier BV 2009
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Choice; Decision; Diffusion model; Reflecting boundaries; Absorbing boundaries
College: Faculty of Science and Engineering
Funders: This work was supported by EPSRC grant EP/C514416/1 and by PHS grants MH58480 and MH62196 (Cognitive and Neural Mechanisms of Conflict and Control, Silvio M. Conte Center, Princeton University).
Issue: 4
Start Page: 231
End Page: 241